# SDR 9600513245

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-211
- Aircraft serial: 399
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Pit Panel
- Part time: 10,254 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SYSTEM TEST, THE EMERGENCY LIGHT FAILED AT PTT PANEL, COM EMER L FAULT.  REPLACED THE POWER SUPPLY AND BATTERY PACK, OPERATIONAL CHECK NORMAL.
